MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14 ES; GUIDEWIRE

ASAHI INTECC GLADIUS MONGO 14 ES; GUIDEWIRE
Catalog Number AP14R324P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
While working on very calcific and diffusely diseased anterior tibial artery, the mongo es.014 wire became trapped in the distal at by the pedal loop while in the.014 170cm crosswalk.It was noted that when the wire was finally able to be removed, the distal tip of the wire was disconnected from the rest of the wire.A micro snare was used to successfully remove the broken piece of the wire.No issues were noted, and case was terminated.Patient was recovered in the recovery area until hemostasis of femoral site was sealed, then discharged.

Brand Name
GLADIUS MONGO 14 ES
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key20364338
Report Number3004718255-2024-00340
Device Sequence Number12458314
Product Code DQX
UDI-Device Identifier04547327123754
UDI-Public(01)04547327123754(17)270430(10)240508A331
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
Report Date (Section F) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R324P
Device Lot Number240508A331
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2024
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer10/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Date Report Sent to FDA10/03/2024